advertisement
Question
Posted by: paul | 2007/06/06

Allergic reaction

Hi doc
Friday last week I went to the docs due to a sharp pain in my left lung I was given an Antibiotic and a strong Paracetamol based painkiller I took the reccomended dosage and that night I had a terrible itching over my whole body especially in my face and then extreme dryness of the mouth to which no amount of drinking would stop I had palputations and a fast heartbeat together with cold sweats to my feet. and I couldnt pee it has taken 3 days for me to start to pee normally again.My question is in your opinion could this reaction be due to the antibiotic or the paracetamol. I have never before had any reaction to medication and I was never allergic to penacillin.Is there a test I can take to distinguish between the two so that I know which one did this to me?

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberDoc

Dear Paul
What kind of antibiotic did you use? It may have been something totally different to penicillen. This does not sound like a paracetamol allergy as this mostly causes a skin rash.

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement